Archived

This topic is now archived and is closed to further replies.

Accutane And Redness (Dry Skin)

3 posts in this topic

Hi! smile.png

Just wondering if anyone else has experienced this whilst on accutane. I'm on day 6 and for a few days my face has been really red, the only way I can explain it is to say that I feel like ive been on holiday and burnt my face.

Does anyone know how to reduce the redness, any types of moisturiser that works best for being on accutane?

Also, if anyone knows any make up that works well for the dryness of skin as my skin was very dry even before I started taking it.

Thanks in advance!

Share this post


Link to post
Share on other sites

http://www.drugstore...pf-15/qxp139645

The only thing that really helps for red skin from Accutane. It's like a green make up (making you look less red) + moisturizer + SPF mixed together. I've been using it since first weeks (I'm on 0.5mg/kg dose, 8 months in, 1 month left) and it reduced the redness, but it's still there. You won't get rid of it until you get off Acutane.

Regarding moisturizers, you'll have to experiment with them and find the one that works for your skin. Cetaphil/Neutrogena worked for me in the beginning, but when I was like 2 months in I started using the classic Nivea as my skin wasn't that dry.

Good luck smile.png

Share this post


Link to post
Share on other sites

I'm on month 4 of accutane @ 40mg and my face is REALLY red, mainly just my hyperpigmentation, but also my cheeks randomly are beginning to get red. I haven't done anything to cover up the redness, but I use the moisturizer from acne.org and it works well for me. Personally, Cetaphil products break out out.

Share this post


Link to post
Share on other sites